# SDR CA981207012

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Deicer Boot
- Part number: 4E30171
- Condition: Cut
- Location: Rt Propeller
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, THE CREW REPORTED THE RIGHT HAND PROPELLER AMPS WERE INDICATING LOW.  INVESTIGATION FOUND THE DE-ICER BOOT HAD A CUT.  ON REPLACING THE BOOT, IT WAS FOUND THAT THE NICKEL LEADING EDGE SHEATH WAS DEBONDED IN THE ENTIRE AREA UNDER THE BOOT.  THE PROPELLER ASSEMBLY WAS REPLACED.
